# SDR 0400163136

- Difficulty date: January 30, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 5,518 hours, 2,643 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 1319A
- Part serial: R2423
- Condition: Odor
- Location: Apu Bay
- Part time: 5,518 hours, 2,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FUMES WERE REPORTED IN THE CABIN.  FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT.  MAINTENANCE INSPECTED THE ENGINES, APU, AND AC PNEUMATIC DUCTING SYSTEM AND COMPONENTS.  APU WAS PLACED ON MEL AND AC PACK SYSTEM BURNOUT PROCEDURES WERE PERFORMED.
